Holomorphic retractions and boundary Berezin transforms
Annales de l'Institut Fourier, Volume 59 (2009) no. 2, pp. 641-657.

In an earlier paper, the first two authors have shown that the convolution of a function f continuous on the closure of a Cartan domain and a K-invariant finite measure μ on that domain is again continuous on the closure, and, moreover, its restriction to any boundary face F depends only on the restriction of f to F and is equal to the convolution, in F, of the latter restriction with some measure μ F on F uniquely determined by μ. In this article, we give an explicit formula for μ F in terms of F, showing in particular that for measures μ corresponding to the Berezin transforms the measures μ F again correspond to Berezin transforms, but with a shift in the value of the Wallach parameter. Finally, we also obtain a nice and simple description of the holomorphic retraction on these domains which arises as the boundary limit of geodesic symmetries.

Dans un papier antérieur, les deux premiers co-auteurs ont démontré que la convolution d’une fonction f continue sur l’adhérence d’un domaine de Cartan avec une mesure finie μ K-invariante dans ce domaine est aussi continue sur l’adhérence. De plus, sa restriction à chaque face F de la frontière dépend uniquement de la restriction de f sur F et est égale à la convolution, dans F, de cette restriction-la, avec une certaine mesure μ F sur F, déterminée uniquement par μ. Dans cet article nous donnons une formule explicite pour μ F en termes de F, en montrant plus particulièrement que pour des mesures μ correspondant à des transformées de Berezin, les mesures μ F correspondent à nouveau à des transformées de Berezin mais avec un décalage dans la valeur du paramètre de Wallach. Enfin, nous obtenons aussi une description simple et jolie d’une rétraction holomorphique sur ces domaines qui découle de la limite à la frontière de symétries géodésiques.

Received:
Accepted:
DOI: 10.5802/aif.2444
Classification: 32M15,  17C27,  53C35
Keywords: Berezin transform, Cartan domain, convolution operator
Arazy, Jonathan 1; Engliš, Miroslav 2; Kaup, Wilhelm 3

1 University of Haifa Department of Mathematics 31905 Haifa (Israel)
2 Silesian University in Opava Mathematics Institute Na Rybníčku 1 74601 Opava (Czech Republic) and Mathematics Institute Žitná 25 11567 Praha 1 (Czech Republic)
3 Universität Tübingen Mathematisches Institut Auf der Morgenstelle 10 72076 Tübingen (Germany)
@article{AIF_2009__59_2_641_0,
     author = {Arazy, Jonathan and Engli\v{s}, Miroslav and Kaup, Wilhelm},
     title = {Holomorphic retractions and boundary {Berezin} transforms},
     journal = {Annales de l'Institut Fourier},
     pages = {641--657},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {2},
     year = {2009},
     doi = {10.5802/aif.2444},
     mrnumber = {2521432},
     zbl = {1176.47026},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2444/}
}
TY  - JOUR
TI  - Holomorphic retractions and boundary Berezin transforms
JO  - Annales de l'Institut Fourier
PY  - 2009
DA  - 2009///
SP  - 641
EP  - 657
VL  - 59
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2444/
UR  - https://www.ams.org/mathscinet-getitem?mr=2521432
UR  - https://zbmath.org/?q=an%3A1176.47026
UR  - https://doi.org/10.5802/aif.2444
DO  - 10.5802/aif.2444
LA  - en
ID  - AIF_2009__59_2_641_0
ER  - 
%0 Journal Article
%T Holomorphic retractions and boundary Berezin transforms
%J Annales de l'Institut Fourier
%D 2009
%P 641-657
%V 59
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2444
%R 10.5802/aif.2444
%G en
%F AIF_2009__59_2_641_0
Arazy, Jonathan; Engliš, Miroslav; Kaup, Wilhelm. Holomorphic retractions and boundary Berezin transforms. Annales de l'Institut Fourier, Volume 59 (2009) no. 2, pp. 641-657. doi : 10.5802/aif.2444. https://aif.centre-mersenne.org/articles/10.5802/aif.2444/

[1] Arazy, J.; Engliš, M. Iterates and the boundary behavior of the Berezin transform, Ann. Inst. Fourier (Grenoble), Volume 51 (2001) no. 4, pp. 110-1133 | Article | Numdam | MR: 1849217 | Zbl: 0989.47027

[2] Arazy, Jonathan A survey of invariant Hilbert spaces of analytic functions on bounded symmetric domains, Multivariable operator theory (Seattle, WA, 1993) (Contemp. Math.) Volume 185, Amer. Math. Soc., Providence, RI, 1995, pp. 7-65 | MR: 1332053 | Zbl: 0831.46014

[3] Arazy, Jonathan; Ørsted, Bent Asymptotic expansions of Berezin transforms, Indiana Univ. Math. J., Volume 49 (2000) no. 1, pp. 7-30 | Article | MR: 1777039 | Zbl: 0968.32013

[4] Arazy, Jonathan; Zhang, Gen Kai L q -estimates of spherical functions and an invariant mean-value property, Integral Equations Operator Theory, Volume 23 (1995) no. 2, pp. 123-144 | Article | MR: 1351341 | Zbl: 0837.31003

[5] Berger, C. A.; Coburn, L. A.; Zhu, K. H. Function theory on Cartan domains and the Berezin-Toeplitz symbol calculus, Amer. J. Math., Volume 110 (1988) no. 5, pp. 921-953 | Article | MR: 961500 | Zbl: 0657.32001

[6] Coburn, L. A. A Lipschitz estimate for Berezin’s operator calculus, Proc. Amer. Math. Soc., Volume 133 (2005) no. 1, p. 127-131 (electronic) | Article | MR: 2085161 | Zbl: 1093.47024

[7] Faraut, Jacques; Korányi, Adam Analysis on symmetric cones, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, New York, 1994 (Oxford Science Publications) | MR: 1446489 | Zbl: 0841.43002

[8] Harris, Lawrence A. Bounded symmetric homogeneous domains in infinite dimensional spaces, Proceedings on Infinite Dimensional Holomorphy (Internat. Conf., Univ. Kentucky, Lexington, Ky., 1973) (1974), p. 13-40. Lecture Notes in Math., Vol. 364 | MR: 407330 | Zbl: 0293.46049

[9] Hua, L. K. Harmonic analysis of functions of several complex variables in the classical domains, Translated from the Russian by Leo Ebner and Adam Korányi, American Mathematical Society, Providence, R.I., 1963 | MR: 171936 | Zbl: 0507.32025

[10] Kaup, W.; Sauter, J. Boundary structure of bounded symmetric domains, Manuscripta Math., Volume 101 (2000) no. 3, pp. 351-360 | Article | MR: 1751038 | Zbl: 0981.32012

[11] Loos, Ottmar Bounded symmetric domains and Jordan pairs (1977) (University of California, Irvine)

[12] Peetre, Jaak The Berezin transform and Ha-plitz operators, J. Operator Theory, Volume 24 (1990) no. 1, pp. 165-186 | MR: 1086552 | Zbl: 0793.47026

[13] Stein, Karl Maximale holomorphe und meromorphe Abbildungen. II, Amer. J. Math., Volume 86 (1964), pp. 823-868 | Article | MR: 171030 | Zbl: 0144.33901

[14] Unterberger, A.; Upmeier, H. The Berezin transform and invariant differential operators, Comm. Math. Phys., Volume 164 (1994) no. 3, pp. 563-597 | Article | MR: 1291245 | Zbl: 0843.32019

[15] Upmeier, Harald Jordan algebras in analysis, operator theory, and quantum mechanics, CBMS Regional Conference Series in Mathematics, Volume 67, Published for the Conference Board of the Mathematical Sciences, Washington, DC, 1987 | MR: 874756 | Zbl: 0608.17013

[16] Zhang, Genkai Berezin transform on real bounded symmetric domains, Trans. Amer. Math. Soc., Volume 353 (2001) no. 9, p. 3769-3787 (electronic) | Article | MR: 1837258 | Zbl: 0965.22015

Cited by Sources: